# SDR IXKA9600060

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 90031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT OVERWING EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED LEFT AND RIGHT LIGHT ASSEMBLY.  OPS CHECK OK PER MM 33-50-01.  (M)
